RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1983, Volume 132, Pages 26–33 (Mi znsl4373)  

This article is cited in 2 scientific papers (total in 2 papers)

On definition of the net subgroup

Z. I. Borevich, N. A. Vavilov


Full text: PDF file (363 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.46

Citation: Z. I. Borevich, N. A. Vavilov, “On definition of the net subgroup”, Modules and algebraic groups. Part 2, Zap. Nauchn. Sem. LOMI, 132, "Nauka", Leningrad. Otdel., Leningrad, 1983, 26–33

Citation in format AMSBIB
\Bibitem{BorVav83}
\by Z.~I.~Borevich, N.~A.~Vavilov
\paper On definition of the net subgroup
\inbook Modules and algebraic groups. Part~2
\serial Zap. Nauchn. Sem. LOMI
\yr 1983
\vol 132
\pages 26--33
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=717569}
\zmath{https://zbmath.org/?q=an:0537.20022}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4373
  • http://mi.mathnet.ru/eng/znsl/v132/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, “Subgroups of $\operatorname{SL}_n$ over a semilocal ring”, J. Math. Sci. (N. Y.), 147:5 (2007), 6995–7004  mathnet  crossref  mathscinet  elib  elib
    2. N. A. Vavilov, A. V. Stepanov, “Lineinye gruppy nad obschimi koltsami I. Obschie mesta”, Voprosy teorii predstavlenii algebr i grupp. 22, Zap. nauchn. sem. POMI, 394, POMI, SPb., 2011, 33–139  mathnet  mathscinet; N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:51
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017